×

zbMATH — the first resource for mathematics

On pronormal subgroups of finite soluble groups. (English) Zbl 0301.20011

MSC:
20D10 Finite solvable groups, theory of formations, Schunck classes, Fitting classes, \(\pi\)-length, ranks
20D25 Special subgroups (Frattini, Fitting, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. W. Carter, Nilpotent self-normalizing subgroups and system normalizers. Proc. London Math. Soc. (3),12, 535-563 (1962). · Zbl 0106.24602
[2] G. Chambers,p-normally embedded subgroups of finite soluble groups. J. Algebra16, 442-455 (1970). · Zbl 0232.20021
[3] B.Huppert, Endliche Gruppen I. Berlin 1967. · Zbl 0217.07201
[4] J. S. Rose, Finite soluble groups with pronormal system normalizers. Proc. London Math. Soc. (3),17, 447-469 (1967). · Zbl 0153.03602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.